Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Had an abdominal hysterectomy, on and off edema on legs, hyper sensitive to medication. Cause for internal bleeding?gg

Sir/Madam, My sister is 44 years old,she is hypertensive on medication . Recently she is on tab ecospirin.5 years ago she had undergone total abdominal hysterectomy . She is having on and off oedema on her legs. One day she had bleeding which we cannot see any wound ,pain and cannot see from where the bleeding came.Is it from internal bleeding? Her creatinine in blood was very high but with medication now it became normal. Please answer for my doubt.
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
its like she is having bleeding tendencies due to the use of ecospirin. it is one of the complications of ecospirin on long run. ecospirin prevents platelet aggregation which is necessary for prevention of bleeding. to know it get blood test called PT and APTT and bleeding time. it will give the reason of bleeding. its advisable to stop ecospirin now.
swelling of her legs and raised creatinine points towards renal failure. consult a nephrologist. it might be a comlication of hypertention called as hypertensive nephropathy.
wish you good recovery
Answered: Sun, 2 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor